# SDR VNAA202328020011

- Difficulty date: February 16, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N605NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15467
- Aircraft time: 7,801 hours, 6,751 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Gland Nut
- Part number: 49211
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GLAND NUT OF LH MLG PISTON AXLE
